Ordres de Gorenstein
Annales scientifiques de l'Université de Clermont. Mathématiques, Tome 91 (1987) no. 24, pp. 1-32.
@article{ASCFM_1987__91_24_1_0,
     author = {Picavet-L'hermitte, Martine},
     title = {Ordres de {Gorenstein}},
     journal = {Annales scientifiques de l'Universit\'e de Clermont. Math\'ematiques},
     pages = {1--32},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {91},
     number = {24},
     year = {1987},
     zbl = {0685.13009},
     mrnumber = {974413},
     language = {fr},
     url = {http://www.numdam.org/item/ASCFM_1987__91_24_1_0/}
}
TY  - JOUR
AU  - Picavet-L'hermitte, Martine
TI  - Ordres de Gorenstein
JO  - Annales scientifiques de l'Université de Clermont. Mathématiques
PY  - 1987
DA  - 1987///
SP  - 1
EP  - 32
VL  - 91
IS  - 24
PB  - UER de Sciences exactes et naturelles de l'Université de Clermont
UR  - http://www.numdam.org/item/ASCFM_1987__91_24_1_0/
UR  - https://zbmath.org/?q=an%3A0685.13009
UR  - https://www.ams.org/mathscinet-getitem?mr=974413
LA  - fr
ID  - ASCFM_1987__91_24_1_0
ER  - 
Picavet-L'hermitte, Martine. Ordres de Gorenstein. Annales scientifiques de l'Université de Clermont. Mathématiques, Tome 91 (1987) no. 24, pp. 1-32. http://www.numdam.org/item/ASCFM_1987__91_24_1_0/

[1] Bass H.: On the ubiquity of Gorenstein rings. Math. Zeitschr. 82, 8-28 (1963). | MR 153708 | Zbl 0112.26604

[2] Borevitch Z.I. et Chafarevitch I.R.: Théorie des Nombres, Gauthier-Villars. Paris (1967). | MR 205908 | Zbl 0145.04901

[3] Dade E.C., Taussky O. and Zassenhauss H.: On the theory of orders, in particular on the semi-group of ideals classes and genera of an order in an algebraic number field. Math Annalen 148, 31-64 (1962). | MR 140544 | Zbl 0113.26504

[4 ] Demeyer F.R.: The trace map and separable algebras. Osaka J. Math. 3, 7-11 (1966). | MR 228542 | Zbl 0154.28502

[5] Ferrand D. et Olivier J.P.: Homomorphismes minimaux d'anneaux. J. Algebra.16, 461-471 (1970). | MR 271079 | Zbl 0218.13011

[6] Fröhlich A. and Cassels J.W.S.: Algebraic number theory, Academic Press, London and New-York (1967). | MR 215665 | Zbl 0153.07403

[7] Frôhlich A.: Invariants for modules over commutative separable orders. Quart. J. Math. Oxford (2), 16, 193-232 (1965). | MR 210697 | Zbl 0192.14002

[8] Herzog J. und Kunz E.: Der kanonische Modul eines Cohen-Macaulay Rings, Lecture Notes in Mathematics, Springer-Verlag, Berlin. Heidelberg New-York (1971). | MR 412177 | Zbl 0231.13009

[9] Hilbert D.: Théorie des corps de nombres algébriques, Hermann, Paris (1913).

[10] Matlis E.: 1-Dimensional Cohen-Macaulay rings. Lecture Notes in Mathematics, Springer-Verlag, Berlin, New-York (1973). | MR 357391 | Zbl 0264.13012

[11] Seydi H.: La théorie des anneaux Japonais. Colloque d'Algèbre commutative, Pub. Sém. Math. Univ. Rennes (1972). | MR 366896 | Zbl 0238.13022

[12] Swan R.G.: On seminormality. J. Algebra 67, 210-229 (1980). | MR 595029 | Zbl 0473.13001

[13] Traverso C.: Seminormality and Picard group. Ann. Scuola Norm. Sup. Pisa 24, 585-595 (1970). | Numdam | MR 277542 | Zbl 0205.50501